# SDR AALA20150713002

- Difficulty date: July 10, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 66,860 hours, 8,105 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK 2R DOOR LOWER AFT CORNER OUTER SKIN DAMAGE.  REPAIR ACCOMPLISHED IAW SRM 52-10-01 REPAIR 8 FIG 202.  NO REPORT DAMAGE OUTSIDE INFLUENCE.
